Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: OT MEDICAL GMBH OT - F3; 5.0 X 9
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
OT MEDICAL GMBH OT - F3; 5.0 X 9
Model Number
03-1503090010
Medical Device Problem Code
Loss of Osseointegration (2408)
Health Effect - Clinical Code
Osteopenia/ Osteoporosis (2651)
Date of Event
03/22/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
This mdr was previously submitted to the fda by keystone dental.
Event or Problem Description
Loss of the buccal bone.
New Search
Submit an Adverse Event Report
Brand Name
OT - F3
Common Device Name
5.0 X 9
Manufacturer
(Section D)
OT MEDICAL GMBH
bremen,
GM
MDR Report Key
9786919
Report Number
3005990499-2020-15718
Device Sequence Number
1866215
Product Code
DZE
UDI-Device Identifier
EOTM0315030700101
UDI-Public
+EOTM0315030700101/$$3210331208289964691
Combination Product (Y/N)
N
Initial Reporter Country
GM
Number of Events Summarized
1
Summary Report (Y/N)
N
Device Implanted Year
2018
Device Explanted Year
2019
Reporter Type
Manufacturer
Report Source
health professional
Initial Reporter Occupation
Dentist
Type of Report
Initial
Report Date
(Section B)
01/27/2020
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
Yes
Is this a Product Problem Report?
No
Operator of Device
Health Professional
Device Model Number
03-1503090010
Device Catalogue Number
03-1503090010
Device Lot Number
20829/996469
Was Device Available for Evaluation?
No
Type of Report(Section G)
Thirty-Day
Initial Date Received by Manufacturer
04/01/2019
Initial Report FDA Received Date
03/04/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number
1
Outcome Attributed to Adverse Event
Other; Required Intervention;
Patient Age
42 YR